# SDR CA960812018

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Debonded
- Location: Blue Arm
- Part time: 345 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) VIBRATION LEVEL INCREASED DURING FLIGHT, AND GROUND RESONANCE EXPERIENCED DURING LANDING. INSPECTION SHOWED THAT THE BLUE POSITION STAR ARM END BUSHING HAD DEBONDED IN FLIGHT AND HAD CAUSED EXCESSIVE DAMAGE IN COMPOSITE.
